MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.A 185cm j tip pt guidewire was selected for use.However, it was noted that the wire was torn at its tip while coming out of the cover.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: device was returned for analysis.The device has the distal tip kinked.The polymer of the tip and the guidewire coating were in good condition.The outer diameter of the distal tip, middle and proximal sections of the device are within specifications.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8670660
Report Number2134265-2019-06400
Device Sequence Number381156
Product Code DQX
UDI-Device Identifier08714729471219
UDI-Public08714729471219
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0022836401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1